On the extension of rings without divisors of zero

Szendrei János: On the extension of rings without divisors of zero. In: Acta scientiarum mathematicarum, (13) 3-4. pp. 231-234. (1950)

[thumbnail of math_013_fasc_003_004_231-234.pdf]
Preview
Cikk, tanulmány, mű
math_013_fasc_003_004_231-234.pdf

Download (626kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 13
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 231-234
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38569/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/13675

Actions (login required)

View Item View Item